SECOND-ORDER DIFFERENTIAL SUBORDINATIONS ON A CLASS OF ANALYTIC FUNCTIONS DEFINED BY THE RAFID OPERATOR


AKGÜL A.

UKRAINIAN MATHEMATICAL JOURNAL, vol.70, no.5, pp.673-686, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1007/s11253-018-1525-9
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.673-686

Abstract

We introduce a new class of analytic functions by using the Rafid integral operator and obtain some subordination results.